Results 1 to 6 of 6
Like Tree1Likes

Thread: Accutane headaches?

  1. #1
    Nixter's Avatar
    Nixter is offline Associate Member
    Join Date
    Mar 2002
    Location
    Canada
    Posts
    431

    Accutane headaches?

    I've been on a legit 6 month course of accutane a few years back for non AAS related acne and I tolerated it extremely well. No sides except for typical dryness. I'm currently on a test e blast of 500/wk and just started taking 20mg of accutane daily a week ago to deal with a flair up. I'm finding it gives me a pretty good headache about an hour after I take it and lasts for 7 or 8 hours. Ive started taking it before bed to try and sleep through it but it wakes me up. I'll probably just stop talking it but was curious if anyone else has had similar issues. I'm pounding the water and I just had mid cycle blood work that was fairly normal. Maybe I should check my bp.

    Sorry if this is the wrong sub forum but it seemed like the most applicable

    Sent from my Pixel XL using Tapatalk

  2. #2
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,727
    Hows your blood pressure?

  3. #3
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,123
    ACCUTANE is one of those drugs that you either love or hate. Some people do well on it while others have nothing but side effects,,and some can be serious.

  4. #4
    Magnum II's Avatar
    Magnum II is offline Associate Member
    Join Date
    Aug 2004
    Posts
    325
    I've been on 20mg ED for about six weeks now. I also had headaches in the beginning--for the first two weeks or so. But, I was really motivated to stay on Acutane since nothing else helped with post-cycle cystic acne. The headaches stopped after two weeks and, I haven't had any other side effects since. I love the stuff. I have had extremely oily skin, basically for my whole life. When on a Testosterone -based cycle and the entire time on PCT, I usually would have to wash my face around five times per day. Now, the issue is completely resolved. No more cystic acne, no more oil slick on my skin.

    Acutane is a harsh med but, 20mg is a really low dose. I'd encourage you to stick it out for a while and see if it resolves. Speaking for myself, it is SO worth it.

  5. #5
    chab is offline Junior Member
    Join Date
    Apr 2016
    Posts
    94
    Most headaches related to Accutane are caused by dehydration, drink at least 3 liters of water daily while you are on it and things will be a lot easier for u.

  6. #6
    Magnum II's Avatar
    Magnum II is offline Associate Member
    Join Date
    Aug 2004
    Posts
    325
    Quote Originally Posted by chab View Post
    Most headaches related to Accutane are caused by dehydration, drink at least 3 liters of water daily while you are on it and things will be a lot easier for u.
    Good Point.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •